# SDR AALA202111222979

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737*
- Aircraft serial: 44473
- Aircraft time: 2,058 hours, 859 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M13287
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 2,057 hours, 859 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN AFT CENTERLINE LIFE RAFT PRESSURE IS BELOW LIMITS. REMOVED AND REPLACED MAIN CABIN AFT CENTERLINE LIFE RAFT PER AMM 25-64-00.
